Publication
Title
Calabi-Yau coalgebras
Author
Abstract
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2011
ISSN
0092-7872
Volume/pages
39:12(2011), p. 4644-4661
ISI
000299732900012
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 18.04.2012
Last edited 08.02.2018
To cite this reference